# SDR IPXA2022103187685

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,192 hours, 15,540 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB,  T/O PLUS 1.5HR - LVL 2 AIL DEFLECT DISAG - REQUIRED DIVERT TO CGN. DEFLECTED AILERON SYSTEM DEFERRED IAW MEL 27-13-2-0-1 REV 37A. DMP PERFORMED. PLACARD INSTALLED AND DMI M794302 OPENED.R/R R/IB AILERON DEFLECTION ACTIVATOR PER AMM 27-16-01. OPS CKS GOOD.  ORIG SUB DATE:  11/1/2022
